# SDR NACA200000004

- Difficulty date: May 17, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 69,132 hours
- Engine: Pwa R2800*
- Engine time: 1,099 hours
- Propeller: Hamstd 43E60
- System (JASC): 6110 · Propeller Assembly
- Part: Washer
- Condition: Broken
- Location: Nr 1 Prop Blade
- Component: Propeller, Hamstd, 43E60451
- Component part number: 43E60451
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

WHILE FEATHERING NR 1 ENGINE PROP, 2 BLADES WENT TO FEATHER AND 1 BLADE DID NOT.  TEAR DOWN OF PROP BEFORE SHIPPING TO REPAIR FACILITY SHOWED A BROKEN THRUST WASHER.  REPLACED NR 1 PROP ASSEMBLY.
